# SDR UPS08152913

- Difficulty date: July 22, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 5,983 hours, 3,770 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Plate
- Part number: A5398111320051
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR MAIN CARGO COMPARTMENT LT FR 79 FLOOR LEVEL SHEAR PLATE CRACKED FWD OF AFT PRESSURE BULKHEAD.  REPLACED MAIN CARGO COMPARTMENT LT FR 79 FLOOR LEVEL SHEAR PLATE REF. A-300-600 SRM 51-40-21.
